SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

BACK PAIN AFTER THE EPIDURAL SHOT

Started by 100003459802115... on 06/23/2014 2:01am

OK SO I CARRIED MY SON FOR 41WKS IVE NEVER EXPERIENCED SUCH BACK PAIN AFTER THE EPIDURAL SHOT EVEN WHILE I WAS PREGNANT MY BACK DID NOT HURT AS MUCH SOMETIMES I CANT EVEN MOVE NOW THE ONLY THING THAT WORKS IS HYDROCODONE PILLS MOTRIN 800 NOR FLEXERIL WORKS I JUST RECENTLY WENT T THE HOSPITAL AND HAD TO HAVE A MORPHINE SHOT IDK WHAT TO DO... NEED HELP PLEASE....

Do you find this discussion helpful?
0

2 Responses

Like/Dislike
0

When they gave you the shot or shots.
Do you know if they did it under a X-ray machine.
Or did they have you lay on your tummy and just shot you up that way.
The X-ray helps the doctor so that he or she don't hit any other nerves in that area.
If they just had you lay there and gave it to you.
They hit a nerve and that may be a lasting problem.
You'll be in my prayers.
Ray weed.

SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete